# SDR SWIA200312712

- Difficulty date: December 24, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 6,269 hours, 4,912 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4929
- Condition: Malfunctioned
- Location: Flight Spoiler
- Part time: 4,531 hours, 3,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS ON TAKEOFF FROM COS, LEFT OUTBOARD SPOILERON SHOWS WHITE BOX.  REMOVED AND REPLACED PCU IAW CRJ AMM 27-62-01.  OPS CHECK GOOD, NO LEAKS NOTED.
